# SDR DALA2017092507098

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,430 hours, 24,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Condition: Corroded
- Location: L1 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR LOWER GATE CONNECTING ROD CORRODED.  REMOVED AND REPLACED THE DOOR LOWER GATE CONNECTING ROD IAW AMM-52-11-25.
